# SDR 99ZZZX3494

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N171AR
- Make and model: Cessna 340A
- Aircraft serial: 340A1270
- System (JASC): 7130 · Engine Fireseals
- Part: Fire Screen
- Part number: 56560061
- Condition: Failed
- Location: Bs 120
- Part time: 1,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE RESISTANT SPACES AFT OF FIREWALL BETWEEN FIREWALL AND RUBBER FUEL BLADDER BURNED THROUGH.  FIREWALL SHOWS NO SIGN OF OVERTEMP.  FOUND DURING INSPECTION OF FUEL BLADDER AT ANNUAL INSPECTION.  REPLACED SPACER ASSEMBLY.  RECOMMEND INSPECTION MINIMUM 500 HOURS.  LEFT ENGINE NACELLE.  REF:  AD 75-23-08R5.
